RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2011, Volume 8, Pages 105–115 (Mi semr308)  

This article is cited in 3 scientific papers (total in 3 papers)

On Deza grahps with 14, 15 and 16 vertices

S. V. Goryainov, L. V. Shalaginov

Chelyabinsk State University

Abstract: We consider the following generalization of strongly regular graphs. A graph $G$ is a Deza graph if it is regular and the number of common neighbors of two distinct vertices takes on one of two values (not necessarily depending on the adjacency of the two vertices). We list all Deza graphs with diameter two which are not strongly regular and have 14, 15 or 16 vertices.

Keywords: Deza graph, strictly Deza graph, strongly regular graph, group.

Full text: PDF file (188 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.17
MSC: 05C25
Received April 15, 2011, published May 26, 2011

Citation: S. V. Goryainov, L. V. Shalaginov, “On Deza grahps with 14, 15 and 16 vertices”, Sib. Èlektron. Mat. Izv., 8 (2011), 105–115

Citation in format AMSBIB
\Bibitem{GorSha11}
\by S.~V.~Goryainov, L.~V.~Shalaginov
\paper On Deza grahps with 14, 15 and 16 vertices
\jour Sib. \`Elektron. Mat. Izv.
\yr 2011
\vol 8
\pages 105--115
\mathnet{http://mi.mathnet.ru/semr308}


Linking options:
  • http://mi.mathnet.ru/eng/semr308
  • http://mi.mathnet.ru/eng/semr/v8/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kabanov, A. V. Mityanina, “Strictly Deza line graphs”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S78–S90  mathnet  crossref  isi  elib
    2. S. V. Goryainov, L. V. Shalaginov, “On Deza graphs with parameters of complement graphs to lattice and triangular graphs”, J. Appl. Industr. Math., 7:3 (2013), 355–362  mathnet  crossref  mathscinet
    3. V. V. Kabanov, A. V. Mityanina, “Claw-free strictly Deza graphs”, Sib. elektron. matem. izv., 14 (2017), 367–387  mathnet  crossref
  • Number of views:
    This page:238
    Full text:81
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019